PuSH - Publikationsserver des Helmholtz Zentrums München

Powers of the Dirichlet kernel with respect to orthogonal polynomials and related operators.

Acta Sci. Math. 83, 539-549 (2017)
DOI Verlagsversion bestellen
Free by publisher: Verlagsversion online verfügbar 11/2029
Let { P n } ∞ n =0 be an orthogonal polynomial sequence on the real line with respect to a probability measure μ with compact and infinite support and D N = ∑ N n =0 P n h n the N th element of the Dirichlet kernel, where h n = ( ∫ P 2 n dμ ) − 1 . We are investigating the r th integer power D r N and prove for special orthogonal polynomials that in the case r ∈ N \ { 1 } the sequence { D r N } ∞ N =0 gives rise to an approximate identity. This applies for example for Jacobi polynomials.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Approximate Identities ; Dirichlet Kernel ; Orthogonal Polynomials
ISSN (print) / ISBN 0001-6969
Quellenangaben Band: 83, Heft: 3-4, Seiten: 539-549 Artikelnummer: , Supplement: ,
Verlag Bolyai Institute, University of Szeged
Begutachtungsstatus